Partial regularity of weak solutions of the liquid crystal equilibrium system

Hong, Min-Chun (2004) Partial regularity of weak solutions of the liquid crystal equilibrium system. Indiana University Mathematics Journal, 53 5: 1401-1414. doi:10.1512/iumj.2004.53.2459

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Hong, Min-Chun
Title Partial regularity of weak solutions of the liquid crystal equilibrium system
Journal name Indiana University Mathematics Journal   Check publisher's open access policy
ISSN 0022-2518
Publication date 2004
Sub-type Article (original research)
DOI 10.1512/iumj.2004.53.2459
Volume 53
Issue 5
Start page 1401
End page 1414
Total pages 14
Editor P. Sternberg
Place of publication USA
Publisher Indiana University, Department of Mathematics
Collection year 2004
Language eng
Subject C1
780101 Mathematical sciences
230107 Differential, Difference and Integral Equations
230110 Calculus of Variations and Control Theory
0101 Pure Mathematics
Abstract For a parameter, we consider the modified relaxed energy of the liquid crystal system. Each minimizer of the modified relaxed energy is a weak solution to the liquid crystal equilibrium system. We prove the partial regularity of minimizers of the modified relaxed energy. We also prove the existence of infinitely many weak solutions for the special boundary value x.
Keyword Mathematics
Partial Regularity
Weak Solutions
Liquid Crystal System
Harmonic Maps
Minimizers
Mappings
Minima
Energy
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:25:41 EST